If you need an accessible version of this item please contact JSTOR User Support

A Dual of Dilworth's Decomposition Theorem

L. Mirsky
The American Mathematical Monthly
Vol. 78, No. 8 (Oct., 1971), pp. 876-877
DOI: 10.2307/2316481
Stable URL: http://www.jstor.org/stable/2316481
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
876
    876
  • Thumbnail: Page 
877
    877